# SDR MYWA110055

- Difficulty date: June 16, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,386 hours, 24,322 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Circuit Breaker
- Condition: Tripped
- Location: Start Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NUMBER 2 ENGINE START VALVE WOULD NOT OPEN ON ENGINE RUN UP.  T/S , RESET NR 2 START VALVE BREAKER , OPS CHECK NORMAL IAW B737 AMM 80-11-03 & 20-60-05.
